MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 30 X 30CM, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 30 X 30CM, FIRM; MESH, SURGICAL
Catalog Number 3030002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Unspecified Infection (1930); Hernia (2240)
Date of Event 08/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100283 included a review of the reported information, review of the device history records, and a review of the complaint history records with no remarkable findings, including no other complaints reported against the lot and no deviations or non-conformances revealed during processing.The lot was aseptically processed, terminally sterilized within the process parameters and met all qc release criteria.As of 19/oct/2018, of the (b)(4) devices released to finished goods, (b)(4) have been distributed with (b)(4) devices reported as implanted.Multiple attempts are being made to obtain relevant medical records.Due to the limited information reported, including lack of clinical details by the patient's healthcare professional, a relationship between the strattice and this event could not be determined.The strattice remains implanted.No further actions are required as a nonconformance could not be confirmed.If additional information is received, a supplemental report will be submitted.
 
Event or Problem Description
It was reported by a patient through voluntary mw5079828 that following implant with one strattice 30x30 hernia mesh on (b)(6) 2015, they developed severe pain and had an infection which resulted in the incision reopened to remove the infection, followed by wound vac therapy for several months.The following year, the patient reported to still have severe abdominal pain which led to a bowel obstruction and then abscess drainage, both in 2017.The patient still experiences more abdominal pain resulting in the return of three hernias, two in the groin and one in the abdominal area.The patient is awaiting revision surgery for all of the hernias in 2018.It was confirmed that this was not reported to lifecell as a complaint at the time of event by "neither" the patient "nor" their health care professional.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 30 X 30CM, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
MDR Report Key8032287
Report Number1000306051-2018-00134
Device Sequence Number1643313
Product Code FTM
UDI-Device Identifier00818410011796
UDI-Public00818410011796
Combination Product (Y/N)N
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number3030002
Device Lot NumberSP100283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2018
Initial Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;